CSpace
Finite element methods with matching and nonmatching meshes for Maxwell equations with discontinuous coefficients
Chen, ZM; Du, Q; Zou, J
2000-05-26
Source PublicationSIAM JOURNAL ON NUMERICAL ANALYSIS
ISSN0036-1429
Volume37Issue:5Pages:1542-1570
AbstractWe investigate the finite element methods for solving time-dependent Maxwell equations with discontinuous coefficients in general three-dimensional Lipschitz polyhedral domains. Both matching and nonmatching finite element meshes on the interfaces are considered, and optimal error estimates for both cases are obtained. The analysis of the latter case is based on an abstract framework for nested saddle point problems, along with a characterization of the trace space for H(curl; D), a new extension theorem for H(curl; D) functions in any Lipschitz domain D, and a novel compactness argument for deriving discrete inf-sup conditions.
Keywordfinite element method Maxwell equations interface problems nonmatching meshes error estimates saddle point formulation extension theorem
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000087305200006
PublisherSIAM PUBLICATIONS
Citation statistics
Cited Times:105[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/15605
Collection中国科学院数学与系统科学研究院
Affiliation1.Acad Sinica, Inst Math, Beijing 100080, Peoples R China
2.Hong Kong Univ Sci & Technol, Dept Math, Clear Water Bay, Hong Kong, Peoples R China
3.Iowa State Univ, Dept Math, Ames, IA 50011 USA
4.Chinese Univ Hong Kong, Dept Math, Shatin, Hong Kong, Peoples R China
Recommended Citation
GB/T 7714
Chen, ZM,Du, Q,Zou, J. Finite element methods with matching and nonmatching meshes for Maxwell equations with discontinuous coefficients[J]. SIAM JOURNAL ON NUMERICAL ANALYSIS,2000,37(5):1542-1570.
APA Chen, ZM,Du, Q,&Zou, J.(2000).Finite element methods with matching and nonmatching meshes for Maxwell equations with discontinuous coefficients.SIAM JOURNAL ON NUMERICAL ANALYSIS,37(5),1542-1570.
MLA Chen, ZM,et al."Finite element methods with matching and nonmatching meshes for Maxwell equations with discontinuous coefficients".SIAM JOURNAL ON NUMERICAL ANALYSIS 37.5(2000):1542-1570.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Chen, ZM]'s Articles
[Du, Q]'s Articles
[Zou, J]'s Articles
Baidu academic
Similar articles in Baidu academic
[Chen, ZM]'s Articles
[Du, Q]'s Articles
[Zou, J]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Chen, ZM]'s Articles
[Du, Q]'s Articles
[Zou, J]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.